# SDR SWAA2015052139916

- Difficulty date: April 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 43,516 hours, 20,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT LOWER NOSE SKIN CRACKED AT ACTUATOR RIB.  REPAIRED SKIN IAW SRM.
